Doctor insights on:
Eyelids Slightly Swollen After Botox Injections
Can botox injections help get my drooping eyelid corrected permanently?If so what will be the probable cost?
Botulinum Toxin (Botox) Injection (Definition)
Botox is a medicine that causes muscles to relax. It is commonly used to improve the appearance of deep facial lines or wrinkles between the eyebrows. It is also used to relieve migraine, and in certain conditions that involve muscle spasm. ...Read more
There is obviously no way for botox injections to avoid droopy eyelids when there is static horizontal forehead moderately deep wrinkles,, right?
No.: No, careful injection, including careful placement of injections, and spreading small doses rather than giving large doses in one area, can help prevent droopy eyelid. ...Read more
Botox type injections into static frown lines caused major droopy eye lids. I suppose that ultherapy or peleve would do the same for my whole face?
Options to treat: Lid ptosis from Botox A occurs when the botox crosses the tarsal plate in the upper lid and inhibits the lid lifting muscles or because you are using your forehead muscles to lift the lids and Botox reduces the lift. Ulthera and Peleve can be used to lift lids. Topical treatments are available. I would revisit whoever did the Botox for treatment of the lid ptosis. Or get a second opinion. ...Read more
I had Botox 1 week ago and had a bad reaction to it - lumps and swelling . My eyes are still swollen . Injections in forehead , crows feet area.
Botox & Swelling: It is rare to have significant swelling after a Botox inj, but there are a few things to consider. 1) many people have localized swelling after any injection-cool compresses & time may help; 2) rarely in patients w/ very sensitive skin i rec pre-treatment with an antihistamine; 3) allergic reactions are exceedingly rare with Botox but not impossible; 4) the lid area can be quite sensitive in some. ...Read moreSee 3 more doctor answers
Yes and no? Maybe mo: Any muscle which loses its innervation (which occurs with botox) may suddenly begin to twitch or fasciculate. Generally this subsides over a few days. However any imbalance in muscle action can also cause this and Botox is indicated for the medical treatment of blepharospasm (eye twitching). Therefore more botolinummay be the answer. Juvederm is not likely to cause eye twitching. ...Read moreSee 3 more doctor answers
Hello Doctor I have made a Botox injection and I had afterward as a side effect my left eye like droopy eye and my right lip of my mouth uneven lower ?
Wait awhile: Botox can spread in the tissues and affect muscles that are not the primary target. This can create drooping elsewhere including the upper lids. Because the dosage in these unwanted locations is lower than the primary site, the effect will wear off fairly quickly in most cases. Have patience and the effect you desired will remain for the usual time. ...Read more
Possibly: An accurate diagnosis before treatment is essential for success. See an ophthalmologist (preferrably a neurophthalmologist), as well as a neurologist if there are any associated symptoms. Botox may be very appropriate in some cases but as with all treatments there are potential risks (droopy eyelid, slow blink, etc). ...Read moreSee 2 more doctor answers
Lid myokymia: Eyelid myokymia [that is not due to dry eyes (tears do not stay on eye as they should & cause a perceived sense of dryness of eye; meibomian glands may be clogged for instance), stress, caffeine intake, lack of sleep] can be treated with botox (more common) or steroid injections. See your eyemd if symptoms are associated with twitching of whole side of face or to discuss further treatment options. ...Read more
Had 15 units Botox put in between brows 1 wk ago. Rt eyelid/brow feels heavier & seems slightly droopy now. Can anything be done to correct this?
Time: It is common due to the biology of the tissues for some Botox to diffuse a little more (sometimes less) in areas where the effect is not wanted. There is no way to reverse this but Botox naturally loses its effectiveness in these areas over several days to weeks. Your droopiness will disappear without help. ...Read more
Botox for ptosis: I do not recommend using Botox in this case, as it will relax the muscles that are keeping your lids open, which will result in worse ptosis. I would instead suggest seeing a board-certified plastic surgeon in your area for possible eyelid surgery. ...Read moreSee 4 more doctor answers
Possible allergy: You may have irritated your lips with something like a spicy or other product. Be careful of cinnamon, strong peppermint, or spicy foods. It's also possible you got a sunburn or windburn. Try vaseline on your lips for a few days. If it doesn't clear up see your doctor. ...Read moreSee 1 more doctor answer
Botox into static forehead frown lines showed droopy eyelids. Why didn't the dermatologist place a filler afterwards at a later time? Will it work?
Forehead filler: I'm a little confused by the question. Most injectors stay clear of the forehead area with filler because there is risk of blindness associated with this injection. With informed consent I would be more comfortable doing this injection (as do other injectors). I would need to evaluate you and I would also recommend dw your injector! good luck. ...Read more
I believe the ptosis of the right eyelid i had a forehead lift to correct, was caused by botox. Is this likely?
I have a droopy /lazy eye to begin with and after this time of Botox I feel like my eyebrows a being pushed down and covering most of my eyelids. Can ?
Got botox for crows feet and lower eyelids i got a broken blood vessel in1of my eyes during dark red in color and large but vision is fine am i okay?
No: Astigmatism is caused by an irregularity in the cornea or lens of the eye which causes images to be out of focus. Imagine having slush on your window or a ding in the glass-changing the thickness of the glass won't let you see any better. Astigmatism is not correctable by any muscle manipulation. See a good optometrist to determine if contact lenses or special glasses can improve your vision. ...Read moreSee 1 more doctor answer
- Talk to a doctor online
- Droopy eyelids after botox
- Slightly swollen eyelid
- Slightly swollen lower eyelid
- Slightly swollen upper eyelid
- Stomach pain after botox injection
- Why do i have swelling after a botox injection under the eye?
- Swollen eyelid after concussion
- Botox droopy eyelid
- Droopy eyelid after botox